# SDR 97UAL900830

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7282U
- Make and model: Boeing 727222
- Aircraft serial: 21560
- Engine: Pwa JT8D15
- System (JASC): 4920 · APU Core Engine
- Part: Bearing
- Part number: B11
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI-IN WITH APU RUNNING CABIN FILLED WITH SMOKE.  *S/D*  APU FRONT BEARING FAILURE.  RELACED APU.
